What are the side effects of drinking alcohol with antabuse? Would confusion, disorientation and erratic behavior be a result of the combination?
Will taking alcohol and antabuse together cause erratic behavior in a person?
Added 18 Jun 2010:
I am aware of the potential physical symptoms such as nausea and vomiting, difficulty breathing, etc. but can it also cause confusion, dizziness, erratic behavior and other psychological problems. Thanks for your response.
You must not drink alcohol while you are taking this medicine, or for one week after stopping this medicine, as alcohol will cause the disulfiram reaction. Symptoms include flushing, a racing heartbeat, dizziness, headache, shortness of breath, palpitations, nausea and vomiting. The reaction can be potentially dangerous.
be carefull, this is no game I was an alcoholic for 20 years, have been sober for 8
- Antabuse Information for Consumers
- Antabuse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Antabuse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Oct 2010 • 2 answers
Posted 11 Oct 2011 • 5 answers
Posted 11 Jan 2014 • 1 answer
Posted 11 Feb 2015 • 1 answer
Posted 15 Jan 2016 • 3 answers